# SDR ASAA2022071739113

- Difficulty date: July 17, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 42,986 hours, 12,250 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Harness
- Part number: 3250434020
- Condition: Damaged
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

# 2 ENGINE EGT HARNESS CHAFFING ABOVE RT VSV. GROUNDED - YES. REPLACED J10 + J9 HARNESS PER B737-800 AMM 73-21-06.
